# SDR BSYA200600030

- Difficulty date: November 9, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N858LG
- Make and model: Beech 58
- Aircraft serial: TH518
- Aircraft time: 15,162 hours, 15,162 cycles
- Engine: Cont IO520C
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: IU1490071
- Part serial: X42382H
- Condition: Erratic
- Location: Attitude
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, ATTITUDE INDICATOR BECAME ERRATIC, RETURNED TO DEPARTURE WHERE MAINTENANCE REMOVED AND REPLACED ATTITUDE INDICATOR OPS CHECKS GOOD.
